# SDR ASOA2014072410957

- Difficulty date: July 3, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 30,793 hours, 22,328 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 863-985
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE TRACK SEGMENT BS 863 TO 985 CORRODED IN MULTIPLE AREAS.  REMOVED AND REPLACED RT SEAT TRACK SEGMENT IAW AMM 53-00-49-400-801(A03) AND 53-00-49-400-801(A03).
